Vol. 11, No. 8, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Invariant measure and long time behavior of regular solutions of the Benjamin–Ono equation
1841–1879

Mouhamadou Sy

Rigidity of minimizers in nonlocal phase transitions
1881–1900

Ovidiu Savin

Propagation and recovery of singularities in the inverse conductivity problem
1901–1943

Allan Greenleaf, Matti Lassas, Matteo Santacesaria, Samuli Siltanen and Gunther Uhlmann

Quantitative stochastic homogenization and regularity theory of parabolic equations
1945–2014

Scott Armstrong, Alexandre Bordas and Jean-Christophe Mourrat

Hopf potentials for the Schrödinger operator
2015–2047

Luigi Orsina and Augusto C. Ponce

Monotonicity of nonpluripolar products and complex Monge–Ampère equations with prescribed singularity
2049–2087

Tamás Darvas, Eleonora Di Nezza and Chinh H. Lu

On weak weighted estimates of the martingale transform and a dyadic shift
2089–2109

Fedor Nazarov, Alexander Reznikov, Vasily Vasyunin and Alexander Volberg

Two-microlocal regularity of quasimodes on the torus
2111–2136

Fabricio Macià and Gabriel Rivière

Spectral distribution of the free Jacobi process, revisited
2137–2148

Tarek Hamdi